Further results on the equivalence to Smith form of multivariate polynomial matrices

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Multivariate polynomial matrices arise from the treatment of linear systems of partial differential equations, delay-differential equations or multidimensional discrete equations. In this paper we generalize some of the results obtained for the equivalence to the Smith normal form for a class of multivariate polynomial matrices.

Original languageEnglish
Pages (from-to)543-551
Number of pages9
JournalControl and Cybernetics
Volume42
Issue number2
Publication statusPublished - 2013

    Fingerprint

Keywords

  • Gröbner bases
  • Linear functional systems
  • Multivariate polynomial matrices
  • Smith form
  • Unimodular equivalence

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Applied Mathematics
  • Modelling and Simulation

Cite this